... sounded rough and let me tell u it is!Not trying to scare ANY1 because so far its the BEST decision i have made and i thank god my daughter and family for it AND don't think i forgot about YOU GUYS but HOW long till i stop pooping and throwing up EVERY MORNING or when i eat something and what else should i expect out of this and when will i have complete control AGAIN besides CRAVINGS... Please respond and if your hear asking is it worth it to QUIT... Yes do it NOW... NOT later it makes u feel so much better about day 3 mentally but still a little sick BUT worth it 100% Much Love and respect to ANY1 who has STRENGTH to do this cause it takes more to QUIT then it does to Start so with that in mind remember get your WILL POWER Back and take control???
You'll start feeling better anytime now. Take some imodium AD for the diarrhea and start drinking gatorade for the dehydration from diarrhea. You'll be better over the next day or two. Good luck.
6 Years ago, after 2 car accidents and several falls at work, I began taking methadone and oxycontin. They helped thye pain a great deal. I never took more than prescribed, but did have trouble with constipatation and vomiting. Believe me, the side effects were worth it to get rid of the pain. In 6 years I quit cold turkey 3 times. I felt the pain was no longer a problem. I had NO side effect whatsoever, but the pain became worse. I am not a drug addict. I take prescribed narcotics to relieve pain. Why on earth would anyone ever want to give up medication just to feel pain and put their body through withdrawls. I will never give up my meds. again. To think about it, is to be stupid. Unless you are a drug addict, and you do abuse narcotic's. Then by all means, QUIT.
My friend from this fourm whom I walked the entire process with as she went thru the opiate w/d (perk's and lots and lots of them a day!) said by day 6-7 he was physically doing a great deal better and was thrilled she had got that far. Remember after the physical part you will experience the mental for a while ... and you can and are strong enough to get thru that... you have gotten this far, you can stand on your head for a few more days if you have to, and YOU HAVE TO!
SHE SAID THIS: " I MAY HAVE ANOTHER BUZZ LEFT IN ME... BUT I DO NOT HAVE ANOTHER WITHDRAWL LEFT IN ME " i thought that was the smartest and most encouraging thing I have heard since I have been here, apparently that came from a fellow addict at a metting she went to, so a good reason for the meetings huh? The addict lives on after the withdrawl so please find a sponcer and meetings or counseling or something so you dont relasp, I can smell success on you, this is your time, God Bless you dear Helpme we are here for you..momman N and DadWatchinU
I am on day 7 and still have tremors,hot flashes,aches and pains and no sleep. I feel like i cant set still worse night was last night done this with no help from anything or anyone. When will it ease up?
Hi there... I am on Day 4 of coming off opiates... It is really, really hard... I hope this gets better. I just have no energy at all!!! I congratulate those who have found the will power to do this... Kudos to you!!! :)
going sober has been the best or, one of the best decision of my life... I have been on day 3 with my withdrawls. I must say, I have never feel so shitty in my life. Last night was the worst night I have ever encountered. I had goose bumps, cold sweats, constant diarrhea, "greenish" and burns like hell. So, I took immodium to help with the diarrhea, and i researched that immodium has somewhat and opiate in the pill, but it goes through the digestive part not your brain for that "high" feeling. I also, took some nyquil to help with the "flu symptoms" associated with opiates and to get some sleep. I also had no appetite for the first 3 days of withdrawls.
I was an opiate addict for 8 months and just recently decided to sober up. What started 1 pill, led to 2, 3, 4, 5 ,6 ,7 at a time. Being on the opiates put me in financial depth and stray away from loved ones. I was too the point where all I wanted was my pills, and nothing else. after being in a financial burden and to the point I would pop 10 pills at one time every 4-6 hours, this past Sunday 1/08/11 was my rebirth. It was and had been a part of my new years resolution, I feel im still a bit away from becoming totally clean, but I feel that I am half way there. Now, I am preparing myself for the psychological part of this terriable and horrific journey. I await the day where I am drug free!!!
Hang in there!
I have gone 2 weeks clean and relapsed because I was not able to fight the temptation. I am now on day 2 quiting again but since I started back light and didn't get heavy it is a lot easier.
Sleeping the first few nights was very tuff nyqil does the job.
I found that eating vitamin b12 and brain vitamins, something with omega 3 helped rebuild seratonin. Also there is a pill called Sam-e 400 which also helped brain functionality.
I found that keeping a pill in my pocket helped me with the urge to get them because I already had one. I walked around with that pill in my pocket for a week and never ate it I gave it away.
The hardest part is knowing you will never feel that happy high again. But all good thing must come to an end :(
I was physically sick for 5-7 days then after that I had the depression and anxiety kick in. For me the mental stuff has been the hardest. I was relieved when the physical sick ended. I have not been throwing up but still have diarhea some days. I try to eat good and light, drink plenty of water and hang in there. I hope you are doing good. I have been clean a month, relapsed on time took a tiny piece and hated how I felt.
Good Job helpmeasap. Your story will help other people so keep telling it. And it will keep getting better. Once again good job.
In 2005 I was on a mixture of twelve meds, all legal, all prescribed. 6 of those were pain / anxiety / antispasmodic. All high doses. I had come to a point where I had had enough, and I decided (without telling my Doc) to get off it all, so I backed off for 3 days then stopped altogether. I knew I'd be in for some misery as I have stopped things abruptly many times in my life. I figured I'd sleep it off. Ha! The first week or so I just felt like crap, then my sense of smell went nuts (like 1,000 times more sensitive) then all hell broke loose. No sleep the first 3 weeks, just 45 minutes here & there every 3-5 days or so from exhaustion. Long story short this sudden stop literally almost killed me, it took 8 months before I even began to feel "normal," sleep patterns, sensitivity to light, skin crawling, wow. Took almost 2 years to really feel normal again. Is it worth getting off? Heck yes.
Will I ever take the chance to go through something like that again? Never. So, depending on what you were taking, how much for how long? It could go on a while. Stick with it and best of luck to you! Keep me posted if you like. I may be able to help because of what I went through.
I'm starting the process now, I have immodium, benadryl, etc on hand and lots of movies. So the worst will be over within 4 days? Is it safe to do this alone?
I am so glad that it is over no more awful withdrawls and I am glad to say that I am feeling so much better than I did while taking drugs. Sure it made me feel very energized and that I could do anything but damn is it worth losing everything your family, your home, everything NO no pill is worth that and I do not plan to relapse. I am glad that I was not able to get them anymore it made me really think and it was the best thing for me so if you are taking opiates and you can take advil and just a little rest until you don't hurt anymore than by all means do it. A little rest and ice and heat goes a long ways!!! GOOD LUCK AND YOU ALL CAN DO IT!!!
I'm on about hour 80 after taking my last vicodin. I had been taking 3 a day for a year after my 3rd back surgery. Fortunately the pain has subsided I felt it wasn't bad enough for opiates. After hour 7 I realized it was going to be bad. Day 1 and 2 were horrible all the withdrawal symptoms you would expect, day 3 was the worst. I woke up this morning feeling like there was a light at the end of the tunnel. I'm glad I went "cold turkey" and I'm glad I had my husband to help me. Now I'm trying to figure out if I should toss the 40 remaining pills I have. I feel like I would never take another pill. Any advice?
Look up post acute withdrawal online. There are some informative articles. You need a support system of some kind, but don't stifle family too much. They should be there for you, but you need to see a professional if possible, like a drug counselor or a sponsor. I even used the drug hotlines when I am feeling especially down and depressed. I was on opes for ten years and just recently was abusing them after many things in my life went bad. I am now 5 weeks with no opiates, but I still have diarrhea, nausea, and now insomnia and anhedonia. It is still a struggle every single hour, but I have the resolve and I have people who love me who are helping through it. I got arrested in July, which is what woke me up and why I quit. I did have one relapse after the first time quitting because I was in no way prepared for what lay ahead. The second time around I was definitely prepared but not for how long.
It's an excruciatingly slow process. I am still struggling mightily, but I did finally give in and go to the doctor yesterday to try and manage my pain. I'm still searching for answers. Let me know how it goes with you. It is a tough road, but even as bad as I feel now, I would never go back to where I was. You made a wonderful decision to quit.
Yes, I suggest you place them in an envelope and send them to me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.